Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Headache and increase in BP - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hi
Doctor :   hi
Doctor :   how can i help u?
User :   While iam working in front of pc
User :   I get headache
User :   i consulted a doctor
User :   he told power is fine
Doctor :   ur age/profession/since how long?
User :   and also My BP increases
User :   I had a surgery in one of my eye
User :   for squint
User :   32
User :   xxx
User :   since 7 months
User :   Iam using
User :   6.5
User :   power glass
User :   its antiglare
Doctor :   k there r many reasons for the haedache
User :   i did a
User :   ct scan
User :   everything fine
User :   no probs
User :   But iam using
User :   a flat scrren in my pc
User :   where
Doctor :   one cause might be due to too many hrs u spend in front of PC
User :   no radiation
User :   from pc
User :   nono
User :   i use only
User :   few hrs
Doctor :   other might be due to sinusitis
User :   but why my BP increeaes
Doctor :   or nasal probs
User :   by only that time
User :   what is sinusitis
User :   or nasal probs
Doctor :   its infection of the spaces around nose & fore haed
User :   what to do for that
Doctor :   well try to do yoga & some diet rstriction
User :   fine
User :   there is no other serious prob
User :   right
Doctor :   like avoid cold & cold food stuffs
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor